# SDR DXTA2024110801057

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6072
- Aircraft time: 7,526 hours, 4,241 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036323
- Part serial: 44788
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE FLIGHT LEVEL 38000 GOT AN AMBER CABIN ALT STARTED LOSING THE CABIN DECLARED AN EMERGENCY DID EMERGENCY DECSENT FOLLOWED QRC BOTH FLIGHT GOT HYPOXIA ONE COULDNT EVEN PUT ON HER SEAT BELT. AIRCRAFT STARTED REPRESSURIZING AROUND 13000 FEET.   WHILE PERFORMING PRESSURIZATION LEAK CHECK FOUND AC TO LOOSE PRESSURIZATION FROM 40-30 PSI IN LESS THAN 1 MIN. (20 SEC) REPLACED PRIMARY AND SECONDARY OUTFLOW VALVES IAW AMM 21-32-01. NO FURTHER DEFECTS FOUND. OPS CHECK GOOD.
